View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Rodkina, Alexandra E.; Nosov, V.; Gomez, J.M.
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Article Title
On application of Kharitonov's theorem to analysis the stability of journal bearings
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Functional differential equations
Translated Title
n/a
Reprint Status
Refereed
Date of Publication
2003
Volume ID
10
Issue ID
3-4
Page(s)
555-561
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
n/a